# SDR USAA970203

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 360-375
- Part time: 42,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION AT OUTER AREA OF STRINGER WHERE MATES W/SKIN 15 INCHES LONG BY 1 INCH WIDE, SOME AREAS COMPLETELY THROUGH STRINGER, STATION 360-375 STRINGER 25L.  INSTALLED NEW SEGMENT OF STRINGER, REPAIRED PER SRM 53-10-3 FIG 1.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
